Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 3, Pages 58–63 (Mi vuu166)  

MATHEMATICS

The buffer phenomenon in mathematical models of natural sciences

N. Kh. Rozov

M. V. Lomonosov Moscow State University

Abstract: We say that in mathematical model of nonlinear distributed self-oscillatory system the buffer phenomenon is observed if in this model there is any predetermined finite numbers of attractors of the same type (stable equilibrium states, stable periodic solutions, etc.) for an appropriate choice of its parameters. We investigate some mathematical models of natural sciences, which exhibit the buffer phenomenon.

Keywords: distributed self-oscillatory system, attractor, buffer phenomenon.

Full text: PDF file (146 kB)
References: PDF file   HTML file
UDC: 517.926
MSC: 35B25, 35B10, 35C20
Received: 01.03.2010

Citation: N. Kh. Rozov, “The buffer phenomenon in mathematical models of natural sciences”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 3, 58–63

Citation in format AMSBIB
\Bibitem{Roz10}
\by N.~Kh.~Rozov
\paper The buffer phenomenon in mathematical models of natural sciences
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 3
\pages 58--63
\mathnet{http://mi.mathnet.ru/vuu166}
\elib{https://elibrary.ru/item.asp?id=15112949}


Linking options:
  • http://mi.mathnet.ru/eng/vuu166
  • http://mi.mathnet.ru/eng/vuu/y2010/i3/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:208
    Full text:130
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022